# SDR DL757952322

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4003171
- Condition: Delaminated
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DELAMINATED.  COMPLIED WITH AD 90-23-06 PER SRM    57-54-02 FIG 202, FOR NR 2 L/E SLAT AT SHOP INSPECTION.
